# SDR SWAA2020032508933

- Difficulty date: March 5, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER AT B.S.663 LOWER COMPOSITE BULKHEAD; ON AFT SIDE; L.B.L 25; W.L. 150. / REMOVED & REPLACED VERTICAL STIFFNER AT BS663 LBL-25 IAW SRM 51-40-02 & DWGS 111A1000 REV.-; 149A7210 REV.B. 59191U;17MAR2020.
